# SDR QXEA200701640

- Difficulty date: November 1, 2007
- Submitted: November 5, 2007
- Operation: Air carrier
- Aircraft: N348PH
- Make and model: Dhav DHC8202
- Aircraft serial: 484
- Aircraft time: 23,433 hours, 33,350 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Part number: AV24B1319D3
- Part serial: M988822S
- Condition: Leaking
- Location: Fuel/Defuel
- Part time: 580 hours, 879 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - FUEL LEAKING FROM THE NR 2 AFT NACELLE AREA.  MAINTENANCE REPLACED THE FUEL TUBE AND THE MASTER REFUEL/DEFUEL VALVE.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
